# SDR SIMA20171116008

- Difficulty date: November 16, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,666 hours, 25,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 20 IS CORRODED. REMOVED AND INSTALLED SERVICEABLE CROSSBEAM AT FRAME 20 IAW SRM 51-40-02.
